Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

July 23, 2021Glades County, Florida

NWS Miami, FL issued this special weather statement at Jul 23, 2021, 5:24 PM EDT for Glades County, Florida. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2021, 5:24 PM EDT (21:24 UTC)
Expired
Jul 23, 2021, 6:30 PM EDT
In force
66 min
Issued by
NWS Miami, FL

County Glades County, FL

The radar

The Melbourne radar (KMLB), 129 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 9.4 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2021-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2792 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2021-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2792 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
624 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

769 
WWUS82 KMFL 232124
SPSMFL

Special Weather Statement
National Weather Service Miami FL
524 PM EDT Fri Jul 23 2021
 
FLZ063-232230-
Glades FL-
524 PM EDT Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR GLADES COUNTY UNTIL 630 PM EDT...

* At 524 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Brighton Seminole Reservation,
  or near Lakeport, moving southeast at 5 mph.

* Nickel size hail, excessive cloud-to-ground lightning, funnel
  clouds, and winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Moore Haven, Lakeport, Brighton Seminole Reservation and Indian
  Prairie Canal Mouth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

Persons participating in outdoor activities should seek sturdy
shelter until this storm passes. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.

&&

LAT...LON 2700 8087 2695 8100 2689 8100 2689 8099
      2681 8109 2704 8134 2703 8132 2703 8127
      2712 8127 2712 8117 2721 8117 2721 8111
TIME...MOT...LOC 2124Z 332DEG 6KT 2707 8115 

$$

RAG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 23, 4:33 PM EDT, 51 minutes earlier.

Area forecast discussion, Jul 23, 4:33 PM EDT, 51 minutes before
Area Forecast Discussion
National Weather Service Miami FL
433 PM EDT Fri Jul 23 2021

...Flooding Possible East Coast This Weekend...

.SHORT TERM...

Through Saturday:

Scattered to numerous showers and thunderstorms will continue for
the rest of this afternoon and into tonight as a mid level trough
continues to dive southward across the eastern seaboard. At the same
time, an area of low pressure slowly continues to meander in the
Atlantic off of the northern Florida coastline. This will help to
continue to advect moisture into the region for this afternoon and
into the first half of the weekend. With a light steering flow
remaining in place, showers and thunderstorms that develop will be
slow moving. This could lead to the potential for localized flooding
over the low lying and poor drainage areas, especially over areas
that see multiple rounds of showers and storms. A few strong
thunderstorms cannot be ruled out this afternoon as the strongest
storms could contain gusty winds and frequent lightning. High
temperatures will remain on the warm side this afternoon as
temperatures rise to around 90 across the immediate east coast and
into the mid 90s across the interior.

On Saturday, plenty of moisture advection will continue across the
region as the trough over the eastern seaboard continues to dig
farther south combined with the area of low pressure continuing to
meander in the Atlantic off of the Florida coastline. Forecasted
PWAT values over the region increase to 2.2 to 2.4 inches, which are
near record values for this time of year. This will allow for the
flooding potential to continue during this time frame as showers and
thunderstorms will continue to be slow moving with heavy downpours.
Numerous showers and thunderstorms will continue throughout the day
on Saturday in response to the increased moisture and instability
over the region. Please refer to the Hydrology section below for
additional details regarding the potential for flooding across the
area. High temperatures on Saturday will generally range from the
upper 80s across the east coast to the lower 90s across the interior
sections.

.LONG TERM...

Saturday Night through Monday...

Low pressure should meander east of the Florida coast with attendant
troughing extending into the Lake Okeechobee region. Given
marginally favorable environmental conditions the National Hurricane
Center suggests medium chances (40%) for a tropical depression to
form offshore over the next few days. Regardless of development the
primary weather-related concern for South Florida is heavy rainfall
and possible flooding. The thermodynamic environment will be rather
favorable for both given tall/skinny CAPE profiles and related
efficient warm rain processes. Precipitable water values will be
near the record daily maximums (~2.2 to 2.4 inches) as low-level
south-southeasterly flow enhances convergence along the east
coast. Look for repeated rounds of showers and thunderstorms
during this period with average rain amounts of 2 to 4 inches
expected. The greatest risk for flooding appears to be along the
east coast where the combination of localized convergence and the
potential for repeated bouts of heavy rainfall suggest locally
higher rain amounts are possible. Depending upon trends it's
possible that a Flood Watch may be required for some portion of
our area. Please see the hydrology section below for additional
details.

Tuesday through Friday...

Rain impacts from the aforementioned disturbance may continue into
the first portion of the extended period with at least localized
flooding concerns persisting.

Thereafter South Florida should be along the western periphery of
high pressure at the surface and aloft. Given southeast steering
flow and rich low-level moisture look for better than climatological
rain chances during the extended period with warm and muggy
conditions.

&&

.AVIATION(18Z TAFS)...

Scattered to numerous showers and thunderstorms will continue this
afternoon and into the evening hours especially across the interior
and east coast terminals. Periods of MVFR or IFR will be possible
around showers and thunderstorms. Light south southeasterly winds
will continue across most terminals. At KAPF, winds will remain out
of the west northwest as the Gulf breeze moves inland. Winds will
become light and variable across all terminals this evening.

&&

.MARINE...

A relatively weak wind flow will continue across the local Atlantic
and Gulf coastal waters through the weekend. With an area of low
pressure located to our north in the Atlantic off of the northern
Florida coast, there is the possibility that a northerly swell could
move towards the South Florida Atlantic waters early next week.
Scattered to numerous showers and thunderstorms will occur across
the local waters through the upcoming weekend. Winds and waves could
be locally higher in and around any shower or thunderstorm.

&&

.HYDROLOGY...

With plenty of moisture advection occurring over the region,
precipitable water values are forecast to rise between 2.2 and
2.4 inches this weekend. This is near record values for this time
of year. This will allow for heavy rainfall associated with
numerous showers and thunderstorms across the region during this
time. At this time, a general 1 to 3 inches of rain are
forecast across the Gulf coast, with 3 to 5 inches along the east
coast through the weekend. Locally higher amounts are possible
where multiple rounds of showers and thunderstorms develop. The
grounds across South Florida remain pretty saturated from the
rainfall earlier in the week. This could enhance the flooding
potential across the region through the upcoming weekend
especially in the low lying and poor drainage areas. This will
continue to be monitored as the weekend progresses.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            77  90  77  89 /  60  70  60  80
West Kendall     77  90  75  89 /  50  70  60  80
Opa-Locka        77  90  75  89 /  60  70  60  80
Homestead        77  89  75  88 /  50  70  60  70
Fort Lauderdale  77  88  77  88 /  60  70  60  80
N Ft Lauderdale  77  89  77  88 /  60  70  60  80
Pembroke Pines   77  90  75  88 /  60  70  60  80
West Palm Beach  75  90  76  89 /  60  70  50  80
Boca Raton       77  90  77  90 /  60  70  60  70
Naples           78  90  76  90 /  60  70  50  70

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

Tonight/Saturday and Aviation/Marine...CWC
Saturday Night through Friday...SPM
Hydrology...BNB/CWC

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Jul 23, 10:18 AM EDT, 7 hours 6 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
1018 AM EDT Fri Jul 23 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
240230-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1018 AM EDT Fri Jul 23 2021

...Scattered to Numerous Showers and Thunderstorms Today...
...Localized Flooding Possible Through the Weekend...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Thunderstorms: Scattered to numerous thunderstorms will develop,
starting over the coastal metro areas and then moving over the
interior areas as sea breezes push inland. The primary impacts will
be lightning strikes, gusty winds, and locally heavy rainfall.

Flooding: Localized flooding is possible today due to slow moving
heavy downpours from thunderstorms over the low lying and poor
drainage areas.

Wind: A few storms could be strong enough to produce wind gusts up to
50 mph this afternoon and evening.

Waterspouts: There is a slight chance of waterspouts over the local
South Florida waters.

Temperatures: Heat index values could reach 105 degrees or higher
over portions of the interior this afternoon.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Scattered to numerous showers and thunderstorms are possible each
day, with increasing potential for flooding across the metro areas of
South Florida over the weekend. The greatest coverage of showers and
thunderstorms will be over the interior and east coast metro areas
through the weekend. Frequent lightning, heavy downpours, and gusty
winds will be possible with the strongest thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind, hail and flooding to
the National Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Jul 23, 4:16 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Miami FL
416 PM EDT Fri Jul 23 2021

FLZ066-067-070-071-232115-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Inland Palm Beach County FL-
416 PM EDT Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COLLIER...
SOUTHEASTERN HENDRY...BROWARD AND SOUTHWESTERN PALM BEACH COUNTIES
UNTIL 515 PM EDT...

* At 416 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Rotenberger Wildlife Refuge, or
  26 miles south of Lake Harbor, moving south at 5 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Miccosukee Indian Reservation, Big Cypress Seminole Reservation,
  Intersection Alligator Alley And Miami Canal, Miccosukee Service
  Plaza, Big Cypress National Preserve and West Broward Rec. Area On
  Alligator Alley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2637 8099 2643 8059 2605 8054 2601 8096
TIME...MOT...LOC 2016Z 345DEG 6KT 2631 8086

RF
Special weather statement, Jul 23, 4:29 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Miami FL
429 PM EDT Fri Jul 23 2021

FLZ067-068-071-072-168-172-232115-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
429 PM EDT Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHEASTERN
PALM BEACH COUNTIES UNTIL 515 PM EDT...

* At 429 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 10 miles west of Parkland, or 10
  miles northwest of Coral Springs, moving southeast at 15 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Coral Springs, Plantation, Sunrise, Boca Raton, Deerfield Beach,
  Tamarac, Margate, Lauderhill, Weston, Coconut Creek, North
  Lauderdale, Parkland, Loxahatchee NWR, Mission Bay, Boca Pointe,
  Boca Del Mar, Hamptons At Boca Raton, Whisper Walk, Sawgrass Mills
  Mall and Godfrey Road.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2638 8062 2658 8035 2636 8007 2615 8029
      2605 8057
TIME...MOT...LOC 2029Z 319DEG 13KT 2634 8042

RF
Special weather statement, Jul 23, 4:53 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Miami FL
453 PM EDT Fri Jul 23 2021

FLZ066-067-070-071-073-232145-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Inland Palm Beach County FL-Inland Miami-Dade County FL-
453 PM EDT Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER...NORTHERN
MIAMI-DADE...SOUTHEASTERN HENDRY AND BROWARD COUNTIES UNTIL 545 PM
EDT...

* At 453 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Miccosukee Indian Reservation,
  or 29 miles east of Ave Maria, moving southeast at 15 mph.

* Winds in excess of 45 mph, excessive cloud-to-ground lightning, and
  funnel clouds possible with this storm.

* Locations impacted include...
  Miccosukee Indian Reservation, Big Cypress Seminole Reservation,
  Big Cypress National Preserve and Miccosukee Service Plaza.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Persons participating in outdoor activities should seek sturdy
shelter until this storm passes. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.

&&

LAT...LON 2632 8117 2637 8089 2595 8064 2583 8107
TIME...MOT...LOC 2053Z 323DEG 13KT 2619 8098

RAG
Special weather statement, Jul 23, 5:17 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Miami FL
517 PM EDT Fri Jul 23 2021

FLZ071-072-172-232200-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-
517 PM EDT Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR BROWARD COUNTY UNTIL 600 PM
EDT...

* At 517 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Parkland, or near Coral
  Springs, moving southeast at 15 mph.

* Nickel size hail, funnel clouds, and wind gusts of 50 to 55 mph
  possible with this storm.

* Locations impacted include...
  Fort Lauderdale, Hollywood, Coral Springs, Pompano Beach, Davie,
  Plantation, Sunrise, Deerfield Beach, Tamarac, Margate, Lighthouse
  Point, Lauderdale-By-The-Sea, Lauderhill, Coconut Creek, Oakland
  Park, North Lauderdale, Lauderdale Lakes, Dania Beach, Parkland and
  Wilton Manors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

&&

LAT...LON 2626 8003 2609 8003 2600 8018 2630 8034
      2633 8029 2634 8023 2633 8021 2633 8011
TIME...MOT...LOC 2117Z 324DEG 13KT 2629 8022

RAG
Special weather statement, Jul 23, 5:20 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Miami FL
520 PM EDT Fri Jul 23 2021

FLZ068-168-232215-
Coastal Palm Beach County FL-Metro Palm Beach County FL-
520 PM EDT Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PALM BEACH COUNTY
UNTIL 615 PM EDT...

* At 517 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Schall Circle, or near West
  Palm Beach moving south around 10 mph as another storm was moving
  east near Wellington around 10 mph.

* Winds in excess of 45 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  West Palm Beach, Boynton Beach, Wellington, Lake Worth, Riviera
  Beach, Palm Beach, Greenacres, Palm Springs, North Palm Beach,
  Lantana, Lake Park, Atlantis, Haverhill, Cloud Lake, Palm Beach
  International Airport, Port Of Palm Beach, Golden Lakes, Gun Club
  Estates, Schall Circle and Royal Palm Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2677 8020 2682 8001 2657 7998 2657 8017
TIME...MOT...LOC 2117Z 347DEG 10KT 2672 8009

BAXTER
Special weather statement, Jul 23, 5:24 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
524 PM EDT Fri Jul 23 2021

FLZ063-232230-
Glades FL-
524 PM EDT Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR GLADES COUNTY UNTIL 630 PM EDT...

* At 524 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Brighton Seminole Reservation,
  or near Lakeport, moving southeast at 5 mph.

* Nickel size hail, excessive cloud-to-ground lightning, funnel
  clouds, and winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Moore Haven, Lakeport, Brighton Seminole Reservation and Indian
  Prairie Canal Mouth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

Persons participating in outdoor activities should seek sturdy
shelter until this storm passes. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.

&&

LAT...LON 2700 8087 2695 8100 2689 8100 2689 8099
      2681 8109 2704 8134 2703 8132 2703 8127
      2712 8127 2712 8117 2721 8117 2721 8111
TIME...MOT...LOC 2124Z 332DEG 6KT 2707 8115

RAG

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 8:08 PM EDTSpecial Weather StatementMFLGlades52 min
Jul 22, 10:25 PM EDTSpecial Weather StatementMFLHendry50 min
Jul 23, 9:42 AM EDTSpecial Marine WarningMFL63 min
Jul 23, 1:33 PM EDTSpecial Weather StatementMFLMiami-Dade42 min
Jul 23, 1:33 PM EDTSpecial Weather StatementMFLMiami-Dade42 min
Jul 23, 2:14 PM EDTSpecial Weather StatementMFLMiami-Dade31 min
Jul 23, 2:57 PM EDTSpecial Weather StatementMFLPalm Beach63 min
Jul 23, 3:03 PM EDTSpecial Weather StatementMFLCollier42 min
Jul 23, 3:52 PM EDTSpecial Weather StatementMFLPalm Beach68 min
Jul 23, 4:16 PM EDTAreal Flood AdvisoryMFLPalm Beach119 min
Jul 23, 4:16 PM EDTSpecial Weather StatementMFLBroward59 min
Jul 23, 4:29 PM EDTSpecial Weather StatementMFLBroward46 min
Jul 23, 4:40 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach50 min
Jul 23, 4:42 PM EDTSpecial Marine WarningMFL93 min
Jul 23, 4:53 PM EDTSpecial Weather StatementMFLBroward52 min
Jul 23, 4:56 PM EDTSevere Thunderstorm WarningMFLBroward, Collier, Hendry, Miami-Dade, Monroe, Palm Beach49 min
Jul 23, 5:17 PM EDTSpecial Weather StatementMFLBroward43 min
Jul 23, 5:20 PM EDTSpecial Weather StatementMFLPalm Beach55 min
Jul 23, 5:23 PM EDTSpecial Marine WarningMFL2 hr
Jul 23, 5:47 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach118 min
Jul 23, 5:49 PM EDTSpecial Weather StatementMFLBroward41 min
Jul 23, 6:03 PM EDTSpecial Weather StatementMFLHendry42 min
Jul 23, 6:12 PM EDTSpecial Weather StatementMFLBroward48 min
Jul 23, 6:20 PM EDTSpecial Marine WarningMFL55 min
Jul 23, 6:22 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade23 min
Jul 23, 6:27 PM EDTSpecial Weather StatementMFLPalm Beach48 min
Jul 23, 6:29 PM EDTSpecial Weather StatementMFLMiami-Dade46 min
Jul 23, 6:57 PM EDTSpecial Weather StatementMFLHendry48 min
Jul 23, 7:06 PM EDTSpecial Weather StatementMFLPalm Beach39 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.